# SDR DALA2022031601718

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 58,088 hours, 41,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK THE OPERATION OF THE EMERGENCY LIGHTING SYSTEM, LEFT AND RIGHT OVER-WING EMERGENCY EXTERIOR LIGHTS DON'T ILLUMINATE IN REFERENCE CARD 0514-2001 STEP 8. SUMMARY OF NRC 00110: OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REPLACED PER B717-200 AMM 33-51-06. TEST OK. (LP #2157914)
